Sudden bleeding of tongue. Is it side effect from hiv meds?
Apr 20, 2005
I've experienced sudden un-explainable bleeding on the side of the tongue while laying down. Is it some kind of side effects from hiv meds?
Response from Dr. Henry
That would be very unusual to be due to HIV meds. Low platelet counts (known as ITP) can cause easy bleeding, bruising and can be a complication of HIV infection itself. An oral examination and evaluation of bone marrow, clotting parameters is suggested. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting AIDS Unprotected Anal Sex Without Ejaculation
- Are Itchy Testicles A Symptom Of HIV?
- Does HIV Cause Itchy Balls?
- Fever After Masturbation Worried I Have HIV
- Herpes After Condom Inside Out Worried I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.